MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF401612
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the health care professional, during the use of an enterprise2 4mmx16mm intracranial stent (enf401612, 8640232) pre-maturely deployed out of the microcatheter.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The complaint was submitted with a photograph of the device, which is pending further analysis.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2 and h11.A photo of the complaint device was included in the file where a stent can be seen already detached from the delivery wire.No structural damage was noted on the photo (i.E., no broken struts, no kinks).The delivery wire was seen undamaged.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8640232.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being prematurely separated from the delivery wire is confirmed based on the detached condition of the stent.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx16mm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as seen in the provided picture the stent was already detached from the delivery unit and this was not returned for evaluation.The delivery wire was returned in good condition (i.E., no kink, bent, or elongated).The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The customer complaint regarding a premature deployment of the stent was confirmed due to the detached condition of the stent.However, the dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.With the information available, the root cause of the failure encountered cannot be determined.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent and introducer components might have gotten lost sometime during the post-operative handling of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8640232.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) updated sections on this medwatch: complaint conclusion: as reported by the health care professional, during the use of an enterprise2 4mmx16mm intracranial stent (enf401612, 8640232) pre-maturely deployed out of the microcatheter.There was no patient injury reported.No additional information is available.The device was not returned for analysis; therefore, no further investigation can be performed.A photo of the complaint device was included in the file where a stent can be seen already detached from the delivery wire.No structural damage was noted on the photo (i.E., no broken struts, no kinks).The delivery wire was seen undamaged.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8640232.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being prematurely separated from the delivery wire is confirmed based on the detached condition of the stent.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21873313
Report Number3008114965-2025-00328
Device Sequence Number7803236
Product Code NJE
UDI-Device Identifier10886704075332
UDI-Public(01)10886704075332(17)260928(10)8640232
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberENF401612
Device Lot Number8640232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/19/2025
07/01/2025
07/30/2025
09/09/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/20/2025
07/01/2025
08/18/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown